# SDR SWAA2025050757071

- Difficulty date: April 9, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT.   REPLACED GUSSET AND FASTENERS LOCATED BS 500D AND STRINGER 19L AT FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG# 143A7902 SHEET 209 AND REV -.
